Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

When does withdrawal bleeding start while Sysron-N?

User rating for this question
Very Good
Answered by
Practicing since : 2002
Answered : 1654 Questions
Question
My wife had a an abnormal uterine bleeding 21 days back. Prior to that she was having heavy flow for 3-4 weeks. She was subscribed Sysron N. She is completing the course today. When is the expected timeline for the withdrawal bleeding to start? She took 3 tabs daily for first three days and then 2 tabs daily for the next twenty days. She is 45 years old.
Fri, 8 Jun 2018 in Pregnancy
 
 
Answered by Dr. Sameer Kumar 44 minutes later
Brief Answer:
withdrawal bleed in next 3-5 days.

Detailed Answer:
Hello,
thanks for the query to HCM,
Ideally after finishing the course for 24 days now , the withdrawal bleeding should start in next 3-5 days. The bleeding is likely to be heavy as she was placed on continuous progesterones which was not actually required as bleeding could have bene first controlled with antifibrinolytics and then necessary evaluation with ultrasound and endometrial biopsy and hormonal profile should have been done before instituting progesterones.
However as she has already been on progesteornes , sysron n since last month, further continuation of treatment should be offered after reassessment in my opinion.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor